On using topological degree theory to investigate a coupled system of non linear hybrid differential equations

Document Type : Research Paper

Authors

Department of Mathematics, University of Malakand, Chakadara Dir(L), Khyber Pakhtunkhwa, Pakistan

Abstract

In this work we discuss the existence of solutions of nonlinear fractional differential equations. By using the topological degree theory, some results on the existence of solutions are obtained. Our analysis relies on the reduction of the problem considered to the equivalent system of Fredholm integral equations. As applications, an examples is also provided to illustrate our main results.

Keywords


Volume 7, Issue 2
April 2019
Pages 224-234
  • Receive Date: 12 August 2018
  • Revise Date: 04 November 2018
  • Accept Date: 11 March 2019
  • First Publish Date: 01 April 2019